# SDR JJBA20150609001

- Difficulty date: June 9, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 32,980 hours, 45,056 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490951
- Condition: Corroded
- Location: Fuselage
- Part time: 32,980 hours, 45,056 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT RAIL AT STATION X222.0 IS SHOWING SIGNS OF CORROSION.  REPAIRED SEAT TRACK IAW RD 8-53-3074.
